Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Eigenfunction expansions associated with an integral operator

Author: Marvin Shinbrot
Journal: Trans. Amer. Math. Soc. 117 (1965), 143-156
MSC: Primary 47.70
MathSciNet review: 0172141
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Michael V. Levine, Ph. D. Thesis, Stanford University, Stanford, Calif. To appear.
  • [2] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, 2nd ed., Clarendon Press, Oxford, 1948.
  • [3] Ralph Philip Boas Jr., Entire functions, Academic Press Inc., New York, 1954. MR 0068627 (16,914f)
  • [4] G. H. Hardy, On Stieltjes' ``problème des moments," Messenger of Math. 46 (1917), 175-182.
  • [5] David Vernon Widder, The Laplace Transform, Princeton Mathematical Series, v. 6, Princeton University Press, Princeton, N. J., 1941. MR 0005923 (3,232d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.70

Retrieve articles in all journals with MSC: 47.70

Additional Information

PII: S 0002-9947(1965)0172141-1
Article copyright: © Copyright 1965 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia